# SDR 2008UALA06332

- Difficulty date: November 2, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 26,812 hours, 10,554 cycles
- Engine: Iae V2522A5
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Anti-Ice System
- Condition: Malfunctioned
- Location: Pitot Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

PITOT HEAT & AUTO PILOT PROBLEMS.  FLIGHT DIVERTED.
